| Model Number |
CNWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information provided in sections b2, b5 and h11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
As per the updated information received on 27-oct-2025, the original lens was substituted with a company-provided lens of a different model and power (half a diopter more power), indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.There was no further impact to the patient.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that after intraocular lens (iol) implantation, the patient experienced that the vision in left was curvy and wavy constantly.The patient was unable to drive.The lens was removed and replaced with another lens in a secondary procedure.The clinical reason for explant was mechanical complication of intraocular lens prosthesis.Additional information was requested, but no further information is available.